# SDR AALA2019101529006

- Difficulty date: October 12, 2019
- Submitted: October 15, 2019
- Operation: Air carrier
- Aircraft: N288AY
- Make and model: Airbus A330-243
- Aircraft serial: 1441
- Aircraft time: 24,508 hours, 3,827 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: R4 Door Assist
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT ATTENDANT CIDS PANEL SAID "CHECK DOOR PRESSURE" ON DOOR 4R. MAINTENANCE SERVICED DOOR ASSIST BOTTLE TO PROPER PRESSURE PER A330 AMM 52-10-00.
